# SDR SWAA2019112539116

- Difficulty date: November 10, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 49,402 hours, 33,070 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER LEADING EDGE PANEL 341B RIB CHORD LEADING EDGE STA. 105.26 CRACKED. / R&R RIB IAW SRM AND DWG.
